# SDR ABXA000448

- Difficulty date: September 11, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 54,697 hours, 59,155 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101573
- Condition: Cracked
- Location: Lwr Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSPECTION INDICATED CRACK ON OUTER PAN AT FORWARD STOP AT NR 5 BEAM ON AFT LOWER CARGO DOOR S/N ABX 47380.  REPLACED AFT LOWER CARGO DOOR IAW DC9 SRM 52-03.
